# SDR 20001129AP006

- Difficulty date: August 20, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24771
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 16J081
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB-OUT, NR 1 ENGINE HIGH STAGE AND ENGINE OVERHEAT EICAS MESSAGES CAME UP.  ENGINE SHUTDOWN AND AN UNEVENTFUL LANDING WAS MADE.  INVESTIGATION REVEALED SEAL RING BLOWNOUT ON HIGH STAGE DUCT JOINT.  REMOVED AND REPLACED HIGH STAGE DUCT JOINT ASSEMBLY.  (M)
